RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mesyagutov, M A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:67
Abstract pages:648
Full texts:183
References:54

http://www.mathnet.ru/eng/person60210
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:mesyagutov.m-a

Publications in Math-Net.Ru
2011
1. M. A. Mesyagutov, E. A. Mukhacheva, G. N. Belov, G. Scheithauer, “Packing of one-dimensional bins with contiguous selection of identical items: An exact method of optimal solution”, Avtomat. i Telemekh., 2011, 1,  154–173  mathnet  mathscinet  zmath; Autom. Remote Control, 72:1 (2011), 141–159  isi  scopus
2009
2. V. M. Kartak, M. A. Mesyagutov, E. A. Mukhacheva, A. S. Filippova, “Local search of orthogonal packings using the lower bounds”, Avtomat. i Telemekh., 2009, 6,  153–166  mathnet  mathscinet  zmath; Autom. Remote Control, 70:6 (2009), 1054–1066  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019